# SDR IPXA12672768

- Difficulty date: March 22, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 41,512 hours, 12,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145T332116
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 8C, FUSELAGE LT BS 955 BULKHEAD SIDE FITTING, SLIGHT CORROSION IS FOUND AFTER FAILSAFE TRIMMED OFF AT THE INTERNAL SURFACE OF THE SKIN IN THE AREA WHERE THE TEE FITTING TO THE FAILSAFE STRAP AREA.  CORROSION REMOVED IAW SRM 51-10-02 & REPROTECTED IAW SRM 51-20-01 REV52.
